# SDR AALA20060318

- Difficulty date: May 19, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEATS 21G AND 23G TO 26G DAMAGED.  REPLACED BULBS AND LENS FOR EMERGENCY LIGHTS AT SEATS 21G AND 23G TO 26G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
